# SDR GTIA2024021337909

- Difficulty date: February 12, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 41,817 hours, 18,476 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE REQUIRES SERVICING -SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00. NO LEAKS OR DEFECTS NOTED AT THIS TIME. A/C OK FOR CONTINUED SERVICE.
